# SDR QXEA200602946

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,233 hours, 27,629 cycles
- Engine: Pwa PW123D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10174N07W04
- Part serial: B693A
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 8,290 hours, 11,296 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LMT FLIGHT NR 2240 ON TAKEOFF ROLL, NR 1 ENGINE PRODUCED 60 PERCENT TORQUE WHILE NR 2 ENGINE PRODUCED RATED POWER. TAKEOFF POWER IS APPROXIMATELY 99 PERCENT. POWER LEVERS WERE MATCH EVENLY. MAINTENANCE COMPLIED WITH ENGINE RUNS FOR MFC INSTALLATION AND PCU INSTALLATION IAW MTC'S 9720018 AND 9720016. NO DEFECTS NOTED. REMOVED AND REPLACED NR 1 TORUQE INDICATOR IAW AMM TASKS 77-10-05-000-801 AND 77-10-05-400-801 FOR PRECAUTIONARY MEASURES. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
